# SDR FDEA201004041077

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Damaged
- Location: Bs 960-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER HAS DOUBLE DRILLED HOLES STA 970 STR 28L REMOVED PREVIOUS REPAIR SPLICE AND PRODUCTION SPLICE, REMOVED DAMAGED STRINGER SECTION, LOCATED AND DRILLED NEW STRINGER SECTION USING BAC1498-145 7075T-6 PO 29057141 DIMS 43.1250" AND INSTALLED NEW STRINGER SECTION AND EXISTING   REPAIR SPLICE AND PRODUCTION SPLICE IAW SRM 53-10-2, 51-30-5, 53-10-3 AND 51-30-2.
